# SDR AALA201608089007

- Difficulty date: August 6, 2016
- Submitted: August 9, 2016
- Operation: Air carrier
- Aircraft: N961UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000183
- Aircraft time: 19,912 hours, 14,124 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Indicator
- Part number: 17068441413
- Condition: Bent
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PASSENGER DOOR AFT VISUAL LOCK INDICATOR IS BENT AND MISSING SPRING.  REMOVED AND REPLACED FORWARD PASSENGER DOOR AFT VISUAL LOCK INDICATOR AND ITS SPRING IAW AMM 52-11-22-010-002-A AND AMM 52-11-22-410-002-A.  ACCOMPLISHED A SATISFACTORY OPS CHECK IAW AMM 52-11-00/1.
